Open Access
Translator Disclaimer
June 2012 Some relations of Poncelet’s porism for two ellipses
Ben T. Nohara, Akio Arimoto
Proc. Japan Acad. Ser. A Math. Sci. 88(6): 85-90 (June 2012). DOI: 10.3792/pjaa.88.85

Abstract

This paper shows the necessary and sufficient condition for bicentrical polygons which are circumscribed and inscribed by two ellipses using Jacobian elliptic functions. Moreover the formulae for a bicentrical triangle, quadrilateral and pentagon are presented and the fact that these formulae are the necessary and sufficient conditions for bicentrical polygons is presented.

Citation

Download Citation

Ben T. Nohara. Akio Arimoto. "Some relations of Poncelet’s porism for two ellipses." Proc. Japan Acad. Ser. A Math. Sci. 88 (6) 85 - 90, June 2012. https://doi.org/10.3792/pjaa.88.85

Information

Published: June 2012
First available in Project Euclid: 5 June 2012

zbMATH: 1248.51006
MathSciNet: MR2928896
Digital Object Identifier: 10.3792/pjaa.88.85

Subjects:
Primary: 33E05
Secondary: 51N15

Keywords: bicentrical polygons , elliptic functions , Poncelet’s closure theorem

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.88 • No. 6 • June 2012
Back to Top